# SDR SWAA2017082115824

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 60,139 hours, 35,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 416A220115A
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET LOOSE.  R&R SLIDE CONTAINER PER MT.
